# SDR IPXA2023040692677

- Difficulty date: March 19, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 35,969 hours, 19,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 143N352112
- Part serial: NSN
- Condition: Damaged
- Location: Sta75 Str26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13*MAJOR REPAIR* FUSELAGE SKIN HAS A BLEND OUT OF LIMITS AT BETWEEN STA 753/STA763 AND STR 26R/STR 28RFUSELAGE SKIN WAS REPAIR IAW VTMAE EA 757-5330-27-A3187 REV- AND UPS EO B757-5330-86512-A
